# SDR ASAA2022111340772

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,692 hours, 16,630 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Ovrheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PRE FLIGHT, L FWD WINDOW HEAT OVERHEAT ILLUMINATES WHEN SWITCHES SELECTED ON. GROUNDED - YES. FOUND B9 C/B ON P6-11 OPEN. PERFORMED C/B RE-SET PROCEDURE IAW B737-800 AMM 20-60-01-860-801. PERFORMED WHCU BITE CHK, NO FAULTS IAW B737-800 FIM 30-41 TASK 801.
